Boy At The Age Of 5 Experienced Behavioral Change, Aggression & APHASIA! VAERS REPORT!

Bruce Willis’ family shared that the actor will end his career due to health complications.

Willis was diagnosed with aphasia, a neurological loss of the ability to understand speech and to speak clearly.

Join The True Defender Telegram Chanel Here: https://t.me/TheTrueDefender

The family didn’t mention the C-19 vaccine, but we have to share with you that it’s a condition linked to the second dose of the shot.

The NIH reported:

Though rare, neurological side effects of SARS-CoV-2 vaccinations are increasingly reported. Even if the first dosage goes uncomplicated, the second dose may be complicated by severe adverse reactions as in the following case.

A 52yo male developed sudden-onset reading difficulty and aphasia 7d after the second dose of an mRNA-based SARS-CoV-2 vaccine. He had a previous history of myocardial infarction, arterial hypertension, hyperlipidemia, and nephrolithiasis. Blood pressure was slightly elevated on admission. Blood tests revealed mildly elevated D-dimer, pre-diabetes and hyperuricemia. Cerebral magnetic resonance imaging revealed an intracerebral bleeding (ICB) in the left temporal lobe. Aphasia resolved almost completely within a few days. Blood pressure values were normal throughout hospitalisation. Whether there was a causal relation between the ICB and the vaccination remains speculative but cannot be definitively excluded.

A second dose of a SARS-CoV-2 vaccination may be followed by ICB. Though the pathophysiology of ICB remains unexplained a causal relation between ICB and the vaccination cannot be excluded. Risk factors for ICB should be carefully monitored in patients undergoing SARS-CoV-2 vaccination.

We can’t confirm that the shot caused Bruce Willis’s diagnosis, but it warrants an investigation.

VAERS report shows a boy (5) from Texas diagnosed with aphasia and C-19 vaccine reactions.

VAERS ID: 2184727 states:

Description
The patient has behavioral changes. Initially, he became quiet, stopped talking, playing on his own, stopped responding to the questions, and then he became aggressive – throwing things in the room; later, he started throwing things at his parents, stopped attending online classes. All these happened starting from Dec 2021 to

Mar 2022. 3/17/2022 – pt is in a local HCF, getting treatment with antipsychotics medicines.

Symptoms
Aggression, Magnetic resonance imaging, Aphasia, Behaviour disorder, Blood test, Electroencephalogram

The boy received the second dose of the Pfizer C-19 shot on November 30, 2021.

Source

Twitter NIH Open Vaers

Leave a Reply

Your email address will not be published.